On multiplication lattice modules


Callialp F., TEKİR Ü. , ASLANKARAYİĞİT UĞURLU E.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.43, no.4, pp.571-578, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 4
  • Publication Date: 2014
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.571-578

Abstract

In this paper we study multiplication lattice modules. Next we characterize hollow lattices modules. We also establish maximal elements in multiplication lattices modules. In [16], we introduced the concept of a multiplication lattice L-module and we characterized it by principal elements. In this paper, we continue study on multiplication lattice L-module.